# SDR ASAA2018092426234

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 879 hours, 261 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Switch
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FADEC 1 & 2 FAULT ON TAXI IN. GROUNDED - YES. PERFORMED NON MOTORING TEST OF FADEC 1& 2:OK REF AMM 73-29-00.
